# SDR SWAA2022061317192

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 77,904 hours, 45,867 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Circuit Breaker
- Condition: Popped
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE AND FUMES IN CABIN. QRH - SMOKE FIRE FUMES CHECK LIST COMPLETE. RETURN TO GATE / [01] C/W CONDITIONAL INSP AMM 05-51-56. FOUND RECIRC FAN CB POPPED. REF NONROUTINE TTG8Q00CYHKJ FOR FAN ASSY R&R
